# SDR UALA2011090204717

- Difficulty date: August 30, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,695 hours, 14,028 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: W98200220
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK DOOR HINGE AREA, WIRE BUNDLE HAS DAMAGED WIRING RUNNING ALONG KEEL BEAM.  FOUND WIRE W982-002-20 INSULATION DAMAGE CONDUCTOR STRAND OK, FIX INSULATION.  NEED OP CHECK.
